# SDR UALA2011030301053

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 65,721 hours, 24,180 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Pinched
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND FUEL LEAKING FROM LEFT ENGINE OPENED FAN COWLS, SUSPECT FUEL COMING FROM FUEL OIL COOLER DRAIN.  NR 2 ENGINE FUEL LEAKING FROM FCU FILTER HOUSING.  FOUND FUEL FILTER COVER PACKING PINCHED.  REPLACED PACKING, ALSO FUEL FILTER PER MM.  IDLE LEAK CHECKED GOOD.  REPLACED FILTER AND O-RINGS, LEAK CHECK GOOD.  WORKING LOG2 ADF BEARING POINTER...DDK 0930.
